MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-708
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the poly insert would not seat.Doe: (b)(6) 2022.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot :a manufacturing record evaluation (nc search) was performed for the finished device 151640708, lot m06k95 and no non-conformances / manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary, the device associated with this report was returned to depuy synthes for evaluation.Visual examination of the returned tibial insert found evidence of deformation/witness marks along the posterior grooves that are designed to slide into the locking feature of the mating tibial tray.The observed damage is consistent with unsuccessful insertion attempts during the procedure.The mating tibial tray was not returned, therefore, a functional test was not able to be performed.However, due to the visual damage observed, the difficulty/inability to assemble mating devices can be confirmed.Additionally, handling damage can be observed from the anterior and bottom aspect of the device.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing record evaluation was performed for the finished device product code: 151640708 product description: attune ps fb insrt sz 7 8mm lot# m06k95 and no non-conformances or manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE PS FB INSRT SZ 7 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15827165
Report Number1818910-2022-23268
Device Sequence Number5643272
Product Code JWH
UDI-Device Identifier10603295050230
UDI-Public10603295050230
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/18/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-40-708
Device Catalogue Number151640708
Device Lot NumberM06K95
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer12/13/2022
01/20/2023
02/27/2023
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date12/14/2022
01/23/2023
02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexFemale